Jump to content

jacob24787

Newbie
  • Content Count

    5
  • Joined

  • Last visited

  1. Yes indeed! thank you very much for helping me out :) i will keep you posted on anything that happens involving my medication
  2. I am pretty sensitive to alcohol, so maybe that could be a contributing factor as well. But i'll wait it out :) I am trying to learn more about my medication and antidepressants in general, very interesting stuff! I noticed that the zoloft i'm taking has made my sense of touch better, colors seem more prominent and i feel more mentally organized, food tastes better. I actually look forward to things like going to a movie or going to get a coffee. Not sure how a SSRI could do all of that but i'm amazed :)
  3. Yeah it's really frustrating. Another thing i don't understand is that i got brain zaps and that's a withdrawal symptom so i found that very strange. Is it possible that drinking alcohol permanently change the way your body responds to the drug? I've never heard of that happening but i'm just stressed out and i'm thinking of the worst case scenario :( I am for surely going to stay clear from alcohol as it's not worth the month of suffering afterwards tho. I'm just a bit worried that it's to late and i already screwed up.
  4. Hi! thank you for your response :) I was just confused as to why my medication would stop working for so long just from drinking alcohol. I am barely starting to feel it kick in right now so i'll just give it some more time.
  5. Hi, ive been on 50mg of setraline for about 5 months. On new years eve i binged on alcohol and blacked out. A few days after that it felt like my medication completely stopped working and i fell into a excruciating depression. I never missed a dose so i'm confused as to why this happened, also i was getting brain zaps. Its been 22 days and my medication still doesn't feel like its kicked in. Am i completely screwed? it sucks because the medication made me feel so much better :(
×
×
  • Create New...